MAUDE Adverse Event Report: VASCUTEK LTD MAXIFLO

VASCUTEK LTD MAXIFLO
Catalog Number T8008E
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A review of manufacturing and qc records confirmed that the device was manufactured to specification.A 5-year review of similar events gave an occurrence rate of (b)(4) (complaints v sales).No negative trend in the number of complaints received was identified.Additional information was requested from the surgeon to allow further investigation.
 
Event or Problem Description
The event was reported as graft being torn during implantation.
 
Additional Manufacturer Narrative
Method code: 4114 - device not returned.Result code: 3221 - no finding available.Conclusion code: 4315 - cause not established.The root cause of the event could not be identified as device was not available for further analysis and additional information was not received from the customer.Three attempts ((b)(6) 2019) were made to obtain additional information about the event.Further action is not planned; however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.Vascutek ltd consider this case closed.
 
Event or Problem Description
This report is being submitted as follow up # 1 for mfr.Report # 9612515-2019-00016 to provide closure information for the case.

Brand Name
MAXIFLO
Common Device Name
MAXIFLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8762623
Report Number9612515-2019-00016
Device Sequence Number19463734
Product Code DSY
UDI-Device Identifier05037881151380
UDI-Public05037881151380
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K030999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2019
Report Date (Section F) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue NumberT8008E
Device Lot Number17769258 2044
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer06/06/2019
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1